# SDR SWIA2020020648269

- Difficulty date: January 6, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 42,383 hours, 35,797 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING MARKS ON L/E OF RH I/B FLAPS VANE SKIN AT WS 56.00,WS 104.00 AND WS 139.90   (C-CHECK) RO 2/04/2020   ALL THREE AREAS CHAFING AT WS 56.00 WS 104.00 AND WS 139.90 ARE OUT OF LIMITS (OVER .030 MATERIAL LOSS) PER BOMARDIER REO EFFECTIVITY CL601R ALL. SEE NR 6008/CP 20222342, 6009/CP 20222403, 6010/CP 20222410  FOR CORECTIVE ACTION. DEEPTH GAUGE AG1186 CAL DUE.12/05/2020.
